# SDR MALA954502

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10280
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6008905
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CWA - FLT 3260 - DURING ROUTINE INSPECTION, MAINTENANCE FOUND THE OVERHEAD CABIN EVACUATION LIGHTS TO BE DIM.  REPAIRS WERE COMPLETED BY REPLACING THE EVACUATION LIGHT BATTERY PACK AT SEAT 3CD.  SYSTEM OPERATED SATISFACTORILY.  (W)
